MAUDE Adverse Event Report: HANGZHOU AGS MEDTECH CO., LTD. LASOO; POLYPECTOMY SNARE

HANGZHOU AGS MEDTECH CO., LTD. LASOO; POLYPECTOMY SNARE
Model Number 1180-03
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Perforation (2001)
Date of Event 11/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported this adverse event to importer on december 8, 2022.Customer reported a perforation during the removal of polyps from the colon.The procedure being performed was a colonscopy with a polypectomy x 2 (sigmoid and rectal).The adverse event required a reported surgical intervention to repair the perforation.The patient had no reported underlying health issues that may have contributed to the event.The patient was hospitalized for 4 days total.

Brand Name
LASOO
Common Device Name
POLYPECTOMY SNARE
Manufacturer (Section D)
HANGZHOU AGS MEDTECH CO., LTD.
building 6, kangxin rd no 597
qianjiang economoci dev area
hangzhou, zhejiang 31110 6
CH  311106
MDR Report Key16112415
Report Number2183446-2023-00002
Device Sequence Number6867644
Product Code FDI
UDI-Device Identifier00816734021583
UDI-Public00816734021583
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/06/2023
Report Date (Section F) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2024
Device Model Number1180-03
Device Catalogue Number1180-03
Device Lot Number029284
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/08/2022
Device Age15 MO
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer12/13/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown
Date Report Sent to FDA01/06/2023